Closed quantum subgroups of locally compact quantum groups

Daws, M, Kasprzak, P, Skalski, A et al. (1 more author) (2012) Closed quantum subgroups of locally compact quantum groups. Advances in Mathematics, 231 (6). 3473 - 3501. ISSN 0001-8708

Abstract

Metadata

Authors/Creators:
  • Daws, M
  • Kasprzak, P
  • Skalski, A
  • Sołtan, PM
Copyright, Publisher and Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Advances in Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Advances in Mathematics, 231 (6). 2012 http://dx.doi.org/10.1016/j.aim.2012.09.002
Keywords: Herz restriction theorem; Quantum group; Quantum subgroup; Quasi-equivalence
Dates:
  • Published: December 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 Dec 2013 11:38
Last Modified: 15 Sep 2014 02:36
Published Version: http://dx.doi.org/10.1016/j.aim.2012.09.002
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.aim.2012.09.002
Related URLs:

Share / Export

Statistics